# SDR CALA2024112501262

- Difficulty date: November 25, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N76062
- Make and model: Boeing 767424ER
- Aircraft serial: 29457
- Aircraft time: 89,204 hours, 13,443 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Gen
- Part number: E7222010
- Condition: Faulty
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT ATTENDANT OXYGEN GENERATOR ACTIVATED AT EMERGENCY EXIT FWD OF PAX SEAT 38KL. REMOVED OXYGEN GENERATOR PER AMM 35-21-10-002-017 AND REPLACED WITH SERVICEABLE UNIT PER AMM 35-21-10-402-102.PARTS USED: 25-3511-3-0008,QTY :1
